# SDR ASAA2014102909533

- Difficulty date: October 29, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,812 hours, 2,489 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3205490030
- Part serial: YJ1926915
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,758 hours, 11,528 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RECENT FAULT MESSAGE 77-11131, N-2 SPEED SENSOR SIGNAL DISAGREES.  SHORT TERM FAULT.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 77-11, TASK 802.  R & R N2 SENSOR.  OPS CK GOOD REF AMM 77-11-02 & IPC 77-11-02-01A.
